Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 19, Number 1 (1912), 15--18
Full text of review: PDF
Book Information:

Author: E. Study
Title: Konforme Abbildung einfach-zusammenhängender Bereiche
Additional book information: Zweites Heft, herausgegeben unter Mitwirkung von W. Blaschke. Leipzig, B. G. Teubner, 1913. iv + 142 pp.

Review Information:

Reviewer: Arnold Emch
Journal: Bull. Amer. Math. Soc. 20 (1914), 493-495
DOI: https://doi.org/10.1090/S0002-9904-1914-02534-0